# SDR AALA202402167972

- Difficulty date: January 14, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 64,009 hours, 26,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 1104 Rbl 21
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LOWER CHORD OF APU ENCLOSURE AT BS 1104, RBL 21. REPAIRED CHORD PER EA 351132.
